Toggle Main Menu Toggle Search

Open Access padlockePrints

The canonical genus of a classical and virtual knot

Lookup NU author(s): Dr Alina Vdovina


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Vdovina A; Stoimenow A; Tchernov V

Publication type: Article

Publication status: Published

Journal: Geometriae Dedicata

Year: 2002

Volume: 95

Issue: 1

Pages: 215-225

ISSN (print): 0046-5755

ISSN (electronic): 1572-9168

Publisher: Springer Netherlands


DOI: 10.1023/A:1021211008278


Altmetrics provided by Altmetric